Author Monden, Naoyuki|
Keywords 57R22 57M07 (primary) 57R55 20F12 57N05 (secondary)
Note This fulltext will be available in Jun 2020|
Published Date 2019-06-25
Publication Title Journal of the London Mathematical Society. Second series
Volume volume100
Issue issue3
Publisher Wiley
Start Page 957
End Page 986
ISSN 0024-6107
NCID AA00701248
Content Type Journal Article
language 英語
OAI-PMH Set 岡山大学
File Version author
DOI 10.1112/jlms.12247
Web of Science KeyUT 000501379600012
Related Url isVersionOf https://doi.org/10.1112/jlms.12247